MAUDE Adverse Event Report: NEVRO NEVRO LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEVRO NEVRO LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported their nevro leads moved in 2021 and had them put back in place in 2021.Pt got an infection and their nevro system had to be explanted.(b)(4).This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
NEVRO LEAD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEVRO
MDR Report Key17526932
Report NumberMW5133869
Device Sequence Number14855024
Product Code LGW
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2023
Patient Sequence Number1
Patient SexUnknown